Skip to main content

Research Repository

Advanced Search

Non-arithmetic monodromy of higher hypergeometric functions

Parker, John R.

Non-arithmetic monodromy of higher hypergeometric functions Thumbnail


Authors



Abstract

We show that all the currently known non-arithmetic lattices in PU(2, 1) are monodromy groups of higher hypergeometric functions.

Citation

Parker, J. R. (2020). Non-arithmetic monodromy of higher hypergeometric functions. Journal d'Analyse Mathématique, 142, 41-70. https://doi.org/10.1007/s11854-020-0132-5

Journal Article Type Article
Online Publication Date Jan 25, 2021
Publication Date 2020-11
Deposit Date Nov 20, 2018
Publicly Available Date Jan 25, 2022
Journal Journal d'Analyse Mathématique
Print ISSN 0021-7670
Electronic ISSN 1565-8538
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 142
Pages 41-70
DOI https://doi.org/10.1007/s11854-020-0132-5

Files





You might also like



Downloadable Citations